The sharp Markov property of the Brownian sheet and related processes

Robert C. Dalang Tufts University, Medford, MA, USA John B. Walsh University of British Columbia, Vancouver, British Columbia, Canada

TBD mathscidoc:1701.331759

Acta Mathematica, 168, (1), 153-218, 1989.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 264 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{robert1989the,
  title={The sharp Markov property of the Brownian sheet and related processes},
  author={Robert C. Dalang, and John B. Walsh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317813079468},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={153-218},
  year={1989},
}
Robert C. Dalang, and John B. Walsh. The sharp Markov property of the Brownian sheet and related processes. 1989. Vol. 168. In Acta Mathematica. pp.153-218. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317813079468.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved